# SDR 08FDEA00740

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84131
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING X-RAY INSPECTION AT STATION 6-0, LONGERON NR 6R STRINGER SPLICE.  CRACK LENGTH APPROXIMATELY 1 INCH.   CRACKED SPLICE AT STATION 6-0 LONGERON 6R REMOVED AS PER SRM 51-31-01, VOL 2.  NEW SPLICE FABRICATED AS PER DRAWING ADA 8413 AND INSTALLED AS PER SRM 51-31-  01,VOL.2.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
